# SDR HNAA2010091500214

- Difficulty date: September 15, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 63,155 hours, 71,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1DF SIDEWALL EMERGENCY LIGHT HAS ONE BULB INOP.  RELAMPED ROW 1DF SIDEWALL EMERGENCY LIGHT BULB IAW AMM 33-30-00.
